Open Access

Irreducibility of the regular Gaussian representations of the group $B_0^Z$


Full Text

Coming Soon.





Article Information

TitleIrreducibility of the regular Gaussian representations of the group $B_0^Z$
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 2, 42-51
MathSciNet MR1909687
CopyrightThe Author(s) 2001 (CC BY-SA)

Citation Example

A. V. Kosyak, Irreducibility of the regular Gaussian representations of the group $B_0^Z$, Methods Funct. Anal. Topology 7 (2001), no. 2, 42-51.


BibTex

@article {MFAT168,
    AUTHOR = {Kosyak, A. V.},
     TITLE = {Irreducibility of the regular Gaussian representations of the group $B_0^Z$},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {2},
     PAGES = {42-51},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=168},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues